# SDR AUS20011440

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 2 AND NR 4 CYLINDERS CRACKED IN AREA OF HEAD / BARRELJOINT.
